Aa
Aa
A
A
A
Close
Avatar universal

Feeling of incompleteness after passing urine

I have been diagnosed with Prostatitis since last 3 years. It usually gets worse in winters. When I go to pass urine there is always a feeling of I need to pee more and i can dribble for long. If I am sitting on pot I can pee for good 5 minutes (have to put pressure and more will continue to come). I have had my ultrasounds done and there is no urine in the bladder. Doctors advised there is no cure for this? Can any one suggest what can help? I have tried Flomax but it causes side effects like fatigue and dry ejaculation.

It has now started to effect my mental health as it is very difficult to sit with the feeling of need to and pee everytime.
2 Responses
Sort by: Helpful Oldest Newest
20620809 tn?1504362969
You might need to determine if the side effects from the medication are worth the benefit of getting rid of this sensation.  And ask your doc if the side effects get better over time with it for people who take it as sometimes that can happen.  

By the way, is your prostate enlarged?
Helpful - 0
Avatar universal
Hi, No the prostate is not enlarged. When it was first examined it was bit tender but when did it second time, it was normal.
Helpful - 0
3 Comments
Prostatitis is notoriously difficult to treat, but shouldn't be going on for 3 years. I think you need another opinion - I would suggest seeing a Urologist. I suspect there may be something else going on, or, if you do indeed still have Prostatitis after 3 years, you're going to need some type of very specific treatment to finally get rid of it. Some forms are bacterial but there can be other causes as well. Antibiotics can help if it's definitely bacterial in nature, but the Prostate is kind of 'encapsulated' in such a way that it's difficult for antibiotics to penetrate the gland, so it may take awhile to work.

One thing that helps somewhat is regular, but not excessive, ejaculation, which helps clear the Prostate of build-up of 'stale' prostatic secretions. It's usually recommended to have around 2-3 ejaculations a week - more than that can aggravate it, less contributes to further difficulties. Also, these should be kind of 'spaced out' like every 2-3 days. DO NOT go a full week & then have 2 or 3 in the space of a day or two. Try to stick to a regular schedule of sexual activity, if you're without a partner, then just stimulate yourself to orgasm/ejaculation. Also in your case, it's not recommended to prolong sessions ('edging') - just go for a reasonable amount of time, 5 min or maybe up to 10 min or so, then release. Hope this advice is helpful.
I have been to two Urologists and both suggested it is difficult to control, the first one even said there is no cure for it. Start to live with it, this is quite frustrating and now is now impacting my life style. It is now impacting me mentally and causing stress. I had initial treatment of Dexa for 30 days which didn't make a lot of difference. Will try and see if I can see third Urologist to get his opinion. I am also considering going for Homeopath.
To add, I have been suffering from three years, its better in summers and starts to get worse with start of winter. I am not even sure if it's protatitis or what is it. In the ultrasound there is no fluid left in bladder which makes me wonder where the fluid comes from then. Is there any other condition which can cause something like this?
Have an Answer?

You are reading content posted in the Urology Community

Top Urology Answerers
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.